| Model Number |
8229707 |
| Medical Device Problem Codes |
Break (1069); Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate Audible Prompt/Feedback (2280)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a thyroid surgery, the endotracheal tube self-check could not be passed and that the device showed abnormal waveform fluctuation and unusual noise.Testing with a simulator indicated no issue with the device.The endotracheal tube could not be replaced during the surgery, so the recurrent laryngeal nerve monitoring function could not be used normally, the procedure was extended for 15 minutes and was completed using the reported device.There was no patient impact.
Additional Manufacturer Narrative
H3: the device was returned in a large plastic sleeve (non-original packaging).Upon receipt, contamination was observed on the cuff, and yellowish residue was noted on the pilot balloon.An unidentified white object was secured to the tube with white tape, and the harness was cut off.Functional testing could not be performed due to the damaged condition of the device upon return.The device was returned in a damaged condition that compromised the ability to perform functional testing; therefore, the reported complaint could not be confirmed.H6: initially submitted codes fdm b17, fdr c20, fdc d16 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.